ITEM METADATA RECORD
Title: Equivalent keys in Multivariate quadratic public key systems
Authors: Wolf, Christopher ×
Preneel, Bart #
Issue Date: 2011
Publisher: de Gruyter
Series Title: Journal of Mathematical Cryptology vol:4 issue:4 pages:375-415
URI: 
ISSN: 1862-2976
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.